| Model Number |
091271-01 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that there was difficulty of passing a laser fiber.No negative impact in state of health reported.
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to channel blockage issues.In an effort to further investigate the potential root causes, we have initiated r-capa-25-0060.We will continue to track and trend channel blockage issues.This event is filed under internal complaint (b)(4).